# SDR AALA201601189002

- Difficulty date: January 17, 2016
- Submitted: January 18, 2016
- Operation: Air carrier
- Aircraft: N640AW
- Make and model: Airbus A320-232
- Aircraft serial: 448
- Aircraft time: 78,579 hours, 30,437 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Discharged
- Location: Flashlight
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  FWD INBD FLIGHT ATTENDANT JUMP SEAT FLASHLIGHT IS NOT BLINKING.  REPLACED BATTERY PACK.  ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
